Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Bad headaches, pounding in ears, hot flashes, palpitations, increased BP and nausea. Reasons ?

For a few days I have been battling a really bad headache . Yesterday I started having pounding in my ears hot flashes palpitations and naseau. I checked my blood pressure it was 150 over 90. I went to the ER they helped with the head ache and sent me home. When I went to bed I was profusely sweating all night. When the morning came I ve had a headache and been having palpitations and bad hot flashes again. What does this sound like. I m also very fatigued.
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Aug 2013
hello and welcome to HCM,

Your main symptoms are elevated BP and headache. In the background of elevated pressure we will usually not think of nay other cause of headache. But you need to be sure as sudden elevation of BP is not a healthy sign. I am not trying to scare you but let us be on the safe side. Do the following:
1. Meet a primary care physician and get an extensive blood evaluation including thyroid function test and also a complete cardiac work up including ECG
2. Meet an endocrinologist for further evaluation of your hot flushes
3. Meet your ENT and let him rule out any other cause of headache such as sinusitis by performing endoscopy and CT of the PNS and also examine your ear and auditory system to delineate the cause of flushes in the ear

take care and get well soon

Dr Sriram Nathan
Answered: Mon, 19 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor